# SDR DALA2022102506873

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737
- Aircraft serial: 31913
- Aircraft time: 29,500 hours, 11,304 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2466054) DURING INSPECTION FOUND CORROSION ON RETAINER RING OF FUEL ACCESS PANEL 632BB 632CB, 632FB, 631BB, 532CB, 532DB, 532JB, 632KB, 532HB, 632MB, 532MB, 533CB. CORROSION LEVEL 1 WAS REMOVED AND (UT) WAS ACCOMPLISHED ON REWORKED AREAS AT RETAINER RING OF FUEL ACCESS PANEL PER B737-900ER SRM 57-20-01-2R-1.
